Results 1 to 3 of 3

Thread: Winnie

  1. #1
    bigjewsh is offline New Member
    Join Date
    Aug 2003
    Posts
    1

    Winnie

    this is my first cycle of winstrol , i am a lil bit more then half way through, and just recently i been getting really bad pains in my stomach and my joints feel achey, beside the obvious, more water, is there anything else i can do to make these issues go away?

  2. #2
    palme's Avatar
    palme is offline Rosie Member
    Join Date
    Mar 2002
    Location
    Sweden
    Posts
    6,592
    Glucosamine would help your joints but you will be done with your cycle before it has any effect on you.
    Didnt you read that joint pains is common with winny? Learn from this until next cycle.

  3. #3
    Billy_Bathgate's Avatar
    Billy_Bathgate is offline AR Vet / Retired
    Join Date
    Apr 2003
    Location
    Antarctica
    Posts
    4,394
    Ya quit taking it and get some test like you should have to start with. That will ease your pains.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •